No Cover Image

Journal article 662 views

Mixed non-Gaussianity in multiple-DBI inflation

Jon Emery, Gianmassimo Tasinato, David Wands

Journal of Cosmology and Astroparticle Physics, Volume: 2013, Issue: 05, Pages: 021 - 021

Swansea University Author: Gianmassimo Tasinato

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1088/1475-7516/2013/05/021

Published in: Journal of Cosmology and Astroparticle Physics
Published: 2013
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 05
Start Page: 021
End Page: 021